# SDR SWIA202264439

- Difficulty date: January 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND AROUND NUTPLATE ON L/H FLOORSILL BETWEEN FS927.00 AND FS942.00 (MARKED)     (C-CHECK RO 2/16/2022)    REMOVED CORROSION AROUND NUTPLATE ON LH FLOOR SILL BETWEEN FS927.00 AND FS 942.00. OMPLIED WITH ALL STEPS OF MHIRJ GREO 670-53-00-390 REV --, DATED 22-JAN-2014
